# SDR DL73E961151

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N245WA
- Make and model: Boeing 737247
- Aircraft serial: 23519
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 332
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R1 DOOR FRAME INTERCOSTAL AT STR 8A WAS FOUND CRACKED IN THE TYPICAL MANNER SHOWN IN S/B 737-53A1108, REV 5.  THIS ER/A ACCOMPLISHES A REPAIR AT THIS LOCATIONS IN ACCORDANCE WITH BACO S/B 737-53A1108 AND AIRWORTHINESS DIRECTIVE 88-03-03.
